# SDR IXXA20170412214

- Difficulty date: March 24, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1086
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FORWARD SIDE OF STRINGER CLIP 37R AT BS 1086. REMOVED AND REPLACED STRINGER CLIP IAW SRM 51-40-02, AND DRAWING 140T0833.
